# SDR CA990111040

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flaps
- Condition: Failed
- Location: Wings
- Part time: 8,891 hours
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING, THE FLAPS LOCK MESSAGE CAME ON.  AIRCRAFT LANDED AT ZERO FLAPS.  FLAP SYSTEM RESET.  TOTAL CYCLES:  8,050.
